# SDR UIEA2022083100935

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 112,183 hours, 22,763 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Support Fitting
- Part number: 311T21147
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PYLON FAN COWL SUPPORT MOUNT IS CRACKED ON I/B LOWER AFT RADIUS.( REMOVED AND REPLACED #2 PYLON FAN COWL SUPPORT FITTING IAW B767 SRM 51-40-02 )
